# SDR SCNA20141223216

- Difficulty date: December 13, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N712SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28219
- Aircraft time: 51,690 hours, 37,688 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E, UPPER SHELF PANEL BRACKET CRACKED INBD OF FLAP DETECTION CONTROL ROLLER BRACKET FWD SIDE OF BULB SEAL BRACKET.  R & R SHELF PANEL.
